# SDR MUIA201906253001

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N942AC
- Make and model: Cessna 208B
- Aircraft serial: 208B5202
- Aircraft time: 6,324 hours
- Engine: Pwc PT6A140
- Engine time: 6,324 hours, 4,887 cycles
- System (JASC): 2422 · AC Inverter
- Part: Control Unit
- Part number: 261851010
- Part serial: 830
- Condition: Failed
- Location: Stdby Alternator
- Part time: 6,324 hours, 4,887 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED STANDBY ALTERNATOR SYSTEM HAD FAILED. REPLACED STANDBY ALTERNATOR CONTROL UNIT AND SYSTEM FUNCTIONS NORMALLY. AIRCRAFT RETURNED TO SERVICE IN ACCORDANCE WITH THE CARRIER GENERAL OPERATIONS MANUAL .
